# SDR TSAA9753115

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465311
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF THE FORWARD LOWER CARGO COMPARTMENT BODY FRAME (AD 8911-06R1 AMDT 39-6515 AND AD 90-06-02 AMDT 39-6489), DISCOVERED 1.5 INCH CRACK AT BS 550, STR 23R TO THE INBOARD FLANGE OF THE FRAME.  REPAIRED PER ECO 1571R7 PAR III.  AIRCRAFT RETURNED TO SERVICE.  TAT:  34,951:19 HOURS.  TAC:  69,797.  (X)
